Journal Article

Spin spaces and positive decomposition of linear maps on ordered Banach spaces

Leslie J. Bunce and Antonio M. Peralta

in The Quarterly Journal of Mathematics

Volume 56, issue 1, pages 43-52
Published in print March 2005 | ISSN: 0033-5606
Published online March 2005 | e-ISSN: 1464-3847 | DOI: https://dx.doi.org/10.1093/qmath/hah021
Spin spaces and positive decomposition of linear maps on ordered Banach spaces

Show Summary Details

Preview

Spin factors and generalizations are used to revisit positive generation of B(E, F), where E and F are ordered Banach spaces. Interior points of B(E, F)+ are discussed and in many cases it is seen that positive generation of B(E, F) is controlled by spin structure in F when F is a JBW-algebra.

Journal Article.  0 words. 

Subjects: Pure Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.